MathSciNet Relay Station
MathSciNet bibliographic data
MR2171227 (2006k:35068) 35J55 (35Q72 74B05 74E10 74G25 74G30 74J05)
Nakamura, Gen; Wang, Jenn-Nan The limiting absorption principle for the two-dimensional inhomogeneous anisotropic elasticity system. Trans. Amer. Math. Soc. 358 (2006), no. 1, 147–165 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement